MAUDE Adverse Event Report: MASIMO CORPORATION RD SET NEOPT-500 SPO2, PR, PI, PVI NEONATAL PULSE OXIMETER NON-ADHESIVE SENSOR

MASIMO CORPORATION RD SET NEOPT-500 SPO2, PR, PI, PVI NEONATAL PULSE OXIMETER NON-ADHESIVE SENSOR
Model Number 4005
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
4005- monitor read equipment malfunction and the patient's oxygen saturation stopped reading.Upon inspecting faulty pulse oximeter, registered nurse (rn) noticed the black and gold area, the end that connects into the monitor end, had peeled up and was bent.4478- exposed wires.4478- exposed wires.4478- pulse oximeter failure - was reading well prior to intubation, patient locked chest during intubation medication.Saturations began to drop, saw 60, 50s, and then was unreadable during intubation until it finally came back after patient was stabilized and saturations were 80s again.4478- o2 saturation probe stopped working.It was unplugged and plugged back in and tried another limb.The red light did not come on.

Brand Name
RD SET NEOPT-500 SPO2, PR, PI, PVI NEONATAL PULSE OXIMETER NON-ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key19069791
Report Number19069791
Device Sequence Number4631409
Product Code DQA
UDI-Device Identifier10843997009895
UDI-Public(01)10843997009895
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
Report Date (Section F) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4005
Device Catalogue Number4005
Device Lot Number22JTU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/21/2024